# SDR CA131218016

- Difficulty date: December 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 34,899 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Nr 2
- Part time: 45,730 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

(CAN) WHILE ATTEMPTING TO UNFEATHER THE NR 2 PROPELLER, FLIGHT CREW REPORTED 124 PERCENT OF TORQUE ON THE NR 2 ENGINE.  SOLID STATE FLIGHT DATA RECORDER (SSFDR) WAS DOWNLOADED AND ENGINE DATA FORWARDED TO THE ENGINE MFG.  SSFDR DATA ANALYSIS CONFIRMED THE OVERTORQUE.  ENGINE OVERTORQUE INSPECTION 05-50-00 WAS COMPLETED, NR 2 OVERSPEED GOVERNOR, ELECTRONIC ENGINE CONTROL UNIT AND PROPELLER ASSY WERE REPLACED, PROPELLER CONTROL UNITS AND TRANSFER TUBES SWAPPED, ENGINE RUNS PERFORMED AND THE ACFT RELEASED INTO SERVICE.
